# SDR NOCA00213

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CTR ELECTRO LUMINESCENT CROSS AISLE EMERGENCY LIGHT INOP AT STA 315.  REPLACED LIGHT ASSY.  P/N S417T510-11
